Faculty of Mathematical Sciences

Department of Pure Mathematics

Ahmad Moussavi

First NameAhmad
Last/Family/SurnameMoussavi
Teacher GradeProfessor
Permanent Phone(not set)
Email AddressMoussavi.a@modares.ac.ir
Paykan, K.; Moussavi, A. Quasi-Armendariz generalized power series rings. J. Algebra Appl. 15 (2016), no. 5, 1650086, 38 pp. 16S36.
Paykan, K.; Moussavi, A. Baer and quasi-Baer properties of skew generalized power series rings. Comm. Algebra 44 (2016), no. 4, 1615–1635.
Amirzadeh Dana,P., Moussavi, A. Endo-principally quasi-Baer modules. J. Algebra Appl. 15 (2016), no. 2, 1550132, 19 pp.
Majidinya, A.; Moussavi, A. Weakly principally quasi-Baer rings. J. Algebra Appl. 15 (2016), no. 1, 1650002, 20 pp.
Majidinya, A.; Moussavi, A.; Paykan, K. Rings in which the annihilator of an ideal is pure. Algebra Colloq. 22 (2015), no. 1, 947–968.
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here